# SDR 314901

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314901
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINDING FATIGUE CRACKS FORMING AT THE INTERSECTION OF THREADED HOLE AND DRILLED PASSAGE OF FUSE PLUG HOLE AND VALVE STEM HOLE.
